Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 65, NWS Little Rock, AR

May 1, 20115 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 1, 2011, 2:34 AM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2011, 2:34 AM CDT (07:34 UTC)
Expired
May 1, 2011, 6:00 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 100 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1745 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1745 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
3.2
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WGUS54 KLZK 010734
FFWLZK
ARC067-095-117-145-147-011100-
/O.NEW.KLZK.FF.W.0065.110501T0734Z-110501T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 AM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS...
  EASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  NORTHERN MONROE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS...
  WOODRUFF COUNTY IN EASTERN ARKANSAS...

* UNTIL 600 AM CDT

* AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 9 MILES NORTHEAST OF HUNTER TO NEAR DES ARC. DOPPLER
  RADAR INDICATES 2 TO AS MUCH AS 4 INCHES OF RAIN HAVE ALREADY
  FALLEN OVER PARTS OF THE WARNED AREA WITH ADDITIONAL HEAVY RAIN
  EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION
  MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL
  TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HAZEN...              BRINKLEY...           AUGUSTA...
  TUPELO...             PEPPERS LANDING...    PATTERSON...
  MCFADDEN...           MCCRORY...            HURRICANE LAKE WMA...
  HUNTER...             HALLSVILLE...         GEORGETOWN...
  FREDONIA (BISCOE)...  DOBBS LANDING...      DES ARC...
  DE VALLS BLUFF...     DAGMAR WMA...         ALLENDALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3500 9114 3492 9114 3491 9111 3488 9111
      3487 9109 3474 9109 3467 9164 3534 9143
      3545 9103 3501 9104

$$

62

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 12:32 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 1, 12:32 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1232 AM CDT SUN MAY 1 2011

.DISCUSSION...

UPDATED FOR 06 AVIATION DISCUSSION BELOW...

&&

.AVIATION...

A BAND OF THUNDERSTORMS IS MOVING OVER MUCH OF THE SAME AREAS
ACROSS CENTRAL AR...WITH VERY HEAVY RAINFALL AND WITH MVFR AND IFR
CONDITIONS EXPECTED UNDER THE THUNDERSTORMS THROUGH THE NIGHT AT
THE CENTRAL SITES. HOWEVER...THIS BAND OF TSRA IS REMAINING JUST NORTH
OF LIT...BUT ADDITIONAL DEVELOPMENT IS EXPECTED TO IMPACT THIS
SITE OVER THE NEXT FEW HRS. IN AND AROUND THIS TSRA
ACTIVITY...WINDS WILL BE VARIABLE...WITH SOUTH WINDS ACROSS THE
SOUTH...AND NORTH WINDS ACROSS THE NORTH. THE FRONT RESPONSIBLE
FOR THE TSRA WILL REMAIN NEARLY STATIONARY...WITH ADDITIONAL TSRA
EXPECTED THROUGH THE END OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 258 PM CDT SAT APR 30 2011/

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

THE APPROACHING COLD FRONT IS NEARING THE NORTHWEST CORNER OF
ARKANSAS. LIGHT RAIN SHOWERS MOVED INTO THE AREA FROM NORTHEAST
TEXAS. STRONGER SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE
NORTHWEST PART OF THE CWFA. ADDITIONAL DEVELOPMENT IS EXPECTED
THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
OVER OVER THE SOUTHEAST TWO THIRDS OF THE STATE.

THE COLD FRONT IS EXPECTED TO MOVE INTO ARKANSAS AND STALL ACROSS
THE CENTRAL OR SOUTHEAST SUNDAY. SEVERAL PIECES OF UPPER LEVEL
ENERGY ARE EXPECTED TO BRING MULTIPLE WAVES OF THUNDERSTORMS ACROSS
THE AREA THROUGH EARLY TUESDAY. THIS SET UP WILL BRING WIDESPREAD 2
TO 4 INCH RAINFALL AMOUNTS AND ISOLATED 5 TO 7 INCH AMOUNTS ARE
POSSIBLE...THROUGH TUESDAY. THIS AMOUNT OF RAIN FALLING ON ALREADY
SATURATED GROUND WILL CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS
IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING FOR MUCH OF THE
CWFA. HIGH PRESSURE WILL RETURN FOR TUESDAY. WITH THE
CLOUDS...RAIN...AND FRONT IN THE AREA...TEMPERATURES WILL BE BELOW
NORMAL.

LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT

THE EXTEND FORECAST BEGINS WITH SURFACE HIGH PRESSURE ACROSS THE
SOUTHERN PLAINS AND AR...WITH DRY AND A BIT COOLER WEATHER. THURSDAY
REMAINS MOSTLY DRY WITH A WARMING TREND AS THE SURFACE HIGH HAS
MOVED EAST AND RETURN FLOW HAS COME BACK TO AR...WHILE A DEVELOPING
SYSTEM AND COLD FRONT WILL BE MOVING ACROSS THE WESTERN TO CENTRAL
PLAINS. THE ECMWF TAKES MUCH OF THE UPPER ENERGY NORTH OF AR WHILE A
COLD FRONT MOVES INTO AR. A SLIGHT CHANCE TO LOW CHANCE OF
CONVECTION IS IN THE FORECAST. ON FRIDAY...ANY REMAINING PRECIP
SHOULD BE ENDING IN THE MORNING...THEN DECREASING CLOUDS AND A BIT
COOLER AND DRY WEATHER. INTO THE WEEKEND...THE UPPER RIDGE BUILDS IN
OVER THE PLAINS FOR A WARM UP AND MAINLY DRY FOR SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     48  60  43  66 /  90  70  60  30
CAMDEN AR         57  64  47  66 /  80  70  60  30
HARRISON AR       42  57  39  65 /  90  60  40  10
HOT SPRINGS AR    52  59  44  66 /  90  70  60  20
LITTLE ROCK   AR  53  61  44  68 /  90  70  60  30
MONTICELLO AR     62  67  48  65 /  80  60  60  40
MOUNT IDA AR      50  58  43  64 /  90  80  50  20
MOUNTAIN HOME AR  44  59  41  65 /  90  60  40  10
NEWPORT AR        50  61  44  67 /  90  70  60  40
PINE BLUFF AR     57  64  46  66 /  80  70  60  40
RUSSELLVILLE AR   47  58  43  64 /  90  80  50  20
SEARCY AR         51  61  44  67 /  90  80  60  40
STUTTGART AR      55  63  46  66 /  90  70  60  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CALHOUN-
CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-
GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL.

&&

AVIATION...62
Hazardous weather outlook, Apr 30, 4:15 PM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
415 PM CDT SAT APR 30 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
415 PM CDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE INTO THE STATE THIS EVENING...WITH SHOWERS
AND THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON INTO THE OVERNIGHT
HOURS. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREAT.
ALSO...AN ISOLATED TORNADO CANNOT BE RULED OUT.

LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN STARTING TONIGHT...AS
THESE THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAINFALL ACROSS THE
STATE. WITH MUCH OF THE STATE RECEIVING VERY HEAVY RAINFALL OVER THE
PAST WEEK...FLASH FLOODING WILL BE A CONCERN WITH ANY RAINFALL. A
FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY MORNING
DUE TO THE POTENTIAL FOR FLASH FLOODING ACROSS A LARGE PORTION OF
THE STATE.

RIVER FLOODING IS CONTINUING ACROSS THE REGION...WITH MANY RIVERS
ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME
LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES
EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL
EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT
WHICH FLOOD WATERS RECEDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COLD FRONT THAT WILL PUSH INTO THE STATE ON SATURDAY WILL
STALL ACROSS SOME PORTION OF THE STATE SUNDAY. THE CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH EARLY NEXT WEEK AS
SEVERAL DISTURBANCES PASS OVER THE REGION WITH THE STALLED FRONT
IN PLACE. THE THREAT OF SEVERE THUNDERSTORMS WILL ALSO
PERSIST...WITH MAINLY LARGE HAIL AND HIGH WINDS THE MAIN THREAT.

HOWEVER...FLASH FLOODING FROM MULTIPLE ROUNDS OF HEAVY RAINFALL
WILL BECOME YET AGAIN...A SIGNIFICANT THREAT DUE TO ALREADY
SATURATED SOILS ACROSS THE STATE. AGAIN...A FLASH FLOOD WATCH IS
IN EFFECT THROUGH EARLY MONDAY FOR A LARGE PORTION OF THE STATE.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE AS ADDITIONAL VERY HEAVY RAINFALL OF 2...TO AS MUCH AS 5
INCHES OR MORE...ARE POSSIBLE BY THE MIDDLE OF NEXT WEEK. THIS
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62/58

In the hours before

Special weather statement, Apr 30, 11:53 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1153 PM CDT SAT APR 30 2011

ARZ025-033-034-046-047-010540-
JACKSON AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
1153 PM CDT SAT APR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE...WOODRUFF...
NORTHERN PRAIRIE...NORTHWESTERN MONROE AND SOUTHEASTERN JACKSON
COUNTIES UNTIL 1245 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG HURRICANE
LAKE TO 4 MILES NORTHWEST OF MAYBERRY TO 3 MILES WEST OF
LETCHWORTH...AND MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...            TUPELO...             PATTERSON...
  MCFADDEN...           MCCRORY...            HURRICANE LAKE WMA...
  HUNTER...             GEORGETOWN...         DES ARC...
  DAGMAR WMA...         ZENT...               WIVILLE...
  PUMPKIN BEND...       PENROSE...            MORTON...
  MCCLELLAND...         HOWELL...             HILLEMAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3500 9104 3500 9114 3492 9114 3490 9111
      3482 9168 3504 9144 3531 9149 3546 9104
TIME...MOT...LOC 0454Z 248DEG 42KT 3526 9136 3508 9133
          3492 9150

44
Local storm report, May 1, 12:09 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1209 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     FLASH FLOOD      VILONIA                 35.08N 92.21W
05/01/2011                   FAULKNER           AR   AMATEUR RADIO

            NUMEROUS ROADWAYS BARRICADED IN VILONIA.

&&

227
Special weather statement, May 1, 12:12 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1212 AM CDT SUN MAY 1 2011

ARZ038-039-041-042-010600-
GARLAND AR-MONTGOMERY AR-PERRY AR-YELL AR-
1212 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...SOUTHWESTERN
PERRY...NORTHWESTERN GARLAND AND EASTERN MONTGOMERY COUNTIES UNTIL
100 AM CDT...

AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SWEETHOME...OR NEAR MT IDA...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             LAKE OUACHITA...      MOUNTAIN PINE...
  MAULDIN...            LENA LNDG REC AREA... LAKE OUACHITA SP...
  GAP CREEK REC AREA... WASHITA...            STORY...
  SILVER...             MT TABOR...           HURRICANE GROVE...
  HAMILTON...           GIBBS...              FANNIE...
  CRYSTAL SPRINGS...    AVANT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3492 9328 3461 9306 3441 9364 3459 9378
TIME...MOT...LOC 0513Z 238DEG 26KT 3456 9358

44
Local storm report, May 1, 12:21 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     FLASH FLOOD      MAYFLOWER               34.97N 92.42W
05/01/2011                   FAULKNER           AR   PUBLIC

            WATER IS BEGINNING TO APPROACH THE DOORSTEPS OF HOUSES.
            WATER IS CONTINUING TO RISE AS ADDITIONAL HEAVY RAIN
            CONTINUES TO FALL.

&&

227
Local storm report, May 1, 1:07 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     FLASH FLOOD      3 N JACKSONVILLE        34.91N 92.13W
05/01/2011                   PULASKI            AR   PUBLIC

            THE BOTTOM OF A HILL AND AN UNDERPASS IS REPORTED 2 FEET
            OF WATER. THE LOCATION IS BETWEEN MADDOX ROAD AND OLD TOM
            BOX ROAD.

0106 AM     FLASH FLOOD      VILONIA                 35.08N 92.21W
05/01/2011                   FAULKNER           AR   AMATEUR RADIO

            NUMEROUS ROAD CLOSURES NORTH AND SOUTH OF HWY 64. WEATHER
            RESCUES ARE UNDERWAY AND PEOPLE ARE BEING EVACUATED.

&&

227
Local storm report, May 1, 2:19 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
219 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     HEAVY RAIN       NORTH LITTLE ROCK AIRPO 34.83N 92.27W
05/01/2011  M4.60 INCH       PULASKI            AR   CO-OP OBSERVER

            4.6 INCHES OF RAIN HAVE FALLEN AT THE NORTH LITTLE ROCK
            AIRPORT SINCE ABOUT 10 PM.

&&

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:33 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more3 hr
Apr 30, 7:54 PM CDTSpecial Weather StatementLZKPerry46 min
Apr 30, 8:00 PM CDTSpecial Weather StatementLZKStone, Van Buren45 min
Apr 30, 8:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren43 min
Apr 30, 8:06 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline39 min
Apr 30, 8:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone43 min
Apr 30, 8:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 30, 9:18 PM CDTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White45 min
Apr 30, 9:37 PM CDTSpecial Weather StatementLZKIndependence48 min
Apr 30, 10:29 PM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more3 hr
Apr 30, 10:56 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff3 hr
Apr 30, 11:53 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 30, 11:58 PM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
May 1, 12:04 AM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more6 hr
May 1, 12:12 AM CDTSpecial Weather StatementLZKMontgomery48 min
May 1, 1:55 AM CDTRiver Flood WarningLZKFulton, Sharp56 hr
May 1, 1:55 AM CDTRiver Flood WarningLZKLawrence, Randolph3 days
May 1, 2:00 AM CDTRiver Flood WarningLZKRandolph3 days
May 1, 2:37 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Sharp, White, Woodruff2 hr
May 1, 4:48 AM CDTRiver Flood WarningLZKSaline53 hr
May 1, 5:59 AM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more3 hr
May 1, 6:52 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
May 1, 7:42 AM CDTRiver Flood WarningLZKClark, Hot Spring3 days
May 1, 7:44 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita50 hr
May 1, 7:49 AM CDTFlash Flood WarningLZKFaulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more3 hr
May 1, 8:51 AM CDTSevere Thunderstorm WarningLZKPolk41 min
May 1, 8:59 AM CDTRiver Flood WarningLZKIndependence4 days
May 1, 9:12 AM CDTFlash Flood WarningLZKConway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more3 hr
May 1, 9:40 AM CDTSpecial Weather StatementLZKPolk, Scott60 min
May 1, 9:58 AM CDTFlash Flood WarningLZKBaxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more3 hr
May 1, 10:08 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell42 min
May 1, 10:42 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more3 hr
May 1, 11:18 AM CDTSpecial Weather StatementLZKFaulkner, Saline62 min
May 1, 11:25 AM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more3 hr
May 1, 11:38 AM CDTFlash Flood WarningLZKClark, Dallas, Garland, Hot Spring, Pike3 hr
May 1, 11:43 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln17 days
May 1, 11:46 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike29 min
May 1, 11:54 AM CDTTornado WarningLZKClark, Dallas, Hot Spring, Pike36 min
May 1, 12:14 PM CDTSpecial Weather StatementLZKLonoke, Pulaski46 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff32 min
May 1, 1:05 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline30 min
May 1, 1:09 PM CDTSevere Thunderstorm WarningLZKPrairie, Woodruff36 min
May 1, 1:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie36 min
May 1, 2:18 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline27 min
May 1, 2:30 PM CDTAreal Flood WarningLZKArkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKFaulkner, Perry6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKJefferson, Lincoln31 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKYell4 days
May 1, 3:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, White53 min
May 1, 3:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline30 min
May 1, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline49 min
May 1, 3:37 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski38 min
May 1, 4:32 PM CDTFlash Flood WarningLZKHot Spring3 hr
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike53 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Van Buren, Yell50 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy47 min
May 1, 6:55 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren32 min
May 1, 6:59 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp26 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.